# SDR YENA201908280491

- Difficulty date: August 28, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N768JB
- Make and model: Airbus A320-232
- Aircraft serial: 3760
- Aircraft time: 43,072 hours, 14,909 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, AFT FUSELAGE SKIN AROUND WASTE VENT FRAME 69-70 STRINGER 31-32R HAS CORROSION. NO MX-220 IS REQUIRED; REF NON-ROUTINE 20060, SERVICE ORDER 440577, REMOVED CORROSION AND INSTALLED REPAIR DOUBLER IAW SRM 53-41-11-300-004 CAT A REPAIR. NO RE-INSPECTION IS REQUIRED.
